# SDR ASAA2015073012667

- Difficulty date: July 30, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,228 hours, 10,400 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50 PERCENT OR MORE OF THE EROSION PAINT ON THE NR 2 ENGINE FWD SPINNER MISSING. ACFT GROUNDED.  R & R NR 2 ENGINE FWD SPINNER IAW AMM 72-21-01.
